# SDR C2XA09TY231

- Difficulty date: August 26, 2009
- Submitted: September 5, 2009
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 547
- Aircraft time: 18,674 hours, 14,248 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01640
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE NORMALLY ON TAKEOFF.  REMOVED AND REPLACED OUTFLOW VALVE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
